MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21303874
Medical Device Problem Codes Insufficient Device Problem Information (3190); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history register review have been completed and showed no deviation or changes found during manufacturing of the device.Investigation results are pending.
 
Event or Problem Description
Around (b)(6) 2022 the patient's friend noticed a flashed bright light, spark in the patient's ear canal, and the patient experienced an electric/static shock.The patient have not been in contact with an authorized medical practitioner.
 
Additional Manufacturer Narrative
15-jul-2022, a device history register review have been completed and showed no deviation or changes found during manufacturing of the device.Investigation results are pending.16-aug-2022: investigation of device performed and found: the devices show no sign of deformed outer shells the device could be booted up and connected as well as controlled by the resound smart 3d app.The device can play directly streamed music from a compatible android phone.The device has a battery level of 3/5 led's when left 16 hours on the desk no signs of mechanical or electrical problems observed with the receiver assembly and ng8 connector.The final conclusion of the investigation: no problems can be found.19-aug-2022: final reportability rationale: technical investigation concluded: no deviation or changes were found during manufacturing of the device.Devices were sent in for investigation.The devices show no sign of deformed outer shells.The device could be booted up and connected as well as controlled by the resound smart 3d app.The device can play directly streamed music from a compatible android phone.The device has a battery level of 3/5 led's when left 16 hours on the desk.No signs of mechanical or electrical problems observed with the receiver assembly and ng8 connector.The final technical conclusion: no problems can be found.The clinical investigation concluded: the perceived electric shock can perhaps be uncomfortable, but the voltage is too low to be able to cause any serious injury to the patient, user or other person and would not if it were to recur.The devices were manufactured to accepted specifications.Electric shock from hearing aids is identified in the risk analysis and is mitigated to an acceptable level, as voltage in hearing aids is too low to cause harm.Clinical conclusion on the case is that even though unpleasant, this experience cannot cause harm.Risk register reference: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register based on the above investigation the reportability assessment has been reassessed to not reportable, as the event / incident did not lead to, or might led to, death or a serious injury if to recur.Corrected data: model number.Codes updated in h6.Consider this as final report.
 
Event or Problem Description
Around on (b)(6) 2022, the patient's friend noticed a flashed bright light, spark in the patient's ear canal, and the patient experienced an electric/static shock.The patient have not been in contact with an authorized medical practitioner.19-aug-2022, no additional follow up information received.Consider this as final report.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key15025977
Report Number3005650109-2022-00011
Device Sequence Number20106202
Product Code OSM
UDI-Device Identifier05708296194568
UDI-Public05708296194568
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number21303874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale